# SDR QXEA200501561

- Difficulty date: November 24, 2005
- Submitted: November 28, 2005
- Operation: Air carrier
- Aircraft: N617QX
- Make and model: Cndair CL6002C10
- Aircraft serial: 10130
- Aircraft time: 5,334 hours, 3,849 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Relay
- Part number: M210D4N
- Condition: Malfunctioned
- Location: Emergency Lights
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

OKC - ON FLIGHT 4188 EMERGENCY LIGHTS CYCLE ON AND OFF WITH THE SWITCH IN THE ARM POSITION.  AIRCRAFT FERRIED FROM OKC TO DEN FOR REPAIRS.  MAINTENANCE IN DEN REPLACED THE AC ESSENTIAL BUS SENSE RELAY (K135) ON PCB5 IN JUNCTION BOX 11.  ALSO REPLACED BATTERY PACKS AS PACKS WERE DEPLETED DUE TO THE PROBLEM.  OPERATIONAL CHECKS GOOD.  AIRCRAFT RETURNED TO SERVICE.
